Some results on the coefficients of the biquadratic theta series.
Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 70-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
coefficients of biquadratic theta series, automorphic forms, construction, residue of Eisenstein series, linear relations between Fourier coefficients, biquadratic Gauss sums
@article{JRAM_1983__340_152522,
author = {Toshiaki Suzuki},
title = {Some results on the coefficients of the biquadratic theta series.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {70--117},
year = {1983},
volume = {340},
zbl = {0499.10026},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__340_152522/}
}
Toshiaki Suzuki. Some results on the coefficients of the biquadratic theta series.. Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 70-117. http://geodesic.mathdoc.fr/item/JRAM_1983__340_152522/